Publication detail

New solvability conditions for a non-local boundary value problem for nonlinear functional differential equations

OPLUŠTIL, Z.

Original Title

New solvability conditions for a non-local boundary value problem for nonlinear functional differential equations

English Title

New solvability conditions for a non-local boundary value problem for nonlinear functional differential equations

Type

journal article - other

Language

en

Original Abstract

New efficient conditions are obtained sufficient for the solvability as well as unique solvability of a non-local boundary value problem for nonlinear functional differential equations.

English abstract

New efficient conditions are obtained sufficient for the solvability as well as unique solvability of a non-local boundary value problem for nonlinear functional differential equations.

Keywords

Nonlinear functional differential equations, non-local boundary value problem, solvability, unique solvability

RIV year

2008

Released

05.12.2008

Publisher

Springer Verlag

Location

Consultants Bureau, An Imprint of Springer Verlag, New York, United States

ISBN

1536-0059

Periodical

Nonlinear Oscillations

Year of study

2008 (11)

Number

3

State

UA

Pages from

384

Pages to

406

Pages count

21

Documents

BibTex


@article{BUT47204,
  author="Zdeněk {Opluštil}",
  title="New solvability conditions for a non-local boundary value problem for nonlinear functional differential equations",
  annote="New efficient conditions are obtained sufficient for the solvability
as well as unique solvability of a non-local boundary value problem for
nonlinear functional differential equations.",
  address="Springer Verlag",
  chapter="47204",
  institution="Springer Verlag",
  journal="Nonlinear Oscillations",
  number="3",
  volume="2008 (11)",
  year="2008",
  month="december",
  pages="384--406",
  publisher="Springer Verlag",
  type="journal article - other"
}